# SDR SIMA20170207003

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 33,422 hours, 29,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTING STRIP AT ROWS 15 AND 16 INOP. REMOVED AND REPLACED EMERGENCY FLOOR PROXIMITY LIGHTING STRIP AT ROWS 15-16 IAW AMM33-50-12. OPS CHECK GOOD.
